# SDR GLBA2001046

- Difficulty date: February 24, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Aircraft time: 9,980 hours, 13,078 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1291A
- Condition: Failed
- Location: Cockpit
- Part time: 9,980 hours, 13,078 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT WHEN SELECTED.  REPLACED CONTROL HANDLE, PERFORMED TEST FLIGHT AND OPS CHECKED GOOD.
